Statistique/Probabilités
Estimation non paramétrique du mode conditionnel pour variable explicative fonctionnelle
[Nonparametric estimation of the conditional mode when the regressor is functional]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 1, pp. 49-52.

We study a kernel estimator of the conditional mode of a scalar response variable Y given a random variable X taking values in a semi-metric space. We establish the consistency in Lp norm of the estimator. The asymptotic results are closely related to the concentration properties on small balls of the probability measure of the underlying explanatory variable and the regularity of the conditional density. Our conditions and results unify both cases of finite and infinite dimensional regressors.

Nous étudions l'estimateur à noyau du mode de la distribution d'une variable réelle Y conditionnellement à une variable explicative X, à valeurs dans un espace semi-métrique. Nous établissons la convergence en norme Lp de l'estimateur. Les résultats asymptotiques établis sont liés aux probabilités de petites boules de la loi de la variable explicative et aussi à la régularité de la densité conditionnelle. Nos conditions et résultats unifient les deux cadres des variables explicatives de dimensions finie et infinie.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.11.022
Dabo-Niang, Sophie 1; Laksaci, Ali 2

1 Laboratoire GREMARS, maison de la recherche, Université Lille 3, BP 60149, 59653 Villeneuve d'Ascq cedex, France
2 Laboratoire de mathématique, Université Djillali Liabes, Sidi Bel Abbès, Algèrie
@article{CRMATH_2007__344_1_49_0,
     author = {Dabo-Niang, Sophie and Laksaci, Ali},
     title = {Estimation non param\'etrique du mode conditionnel pour variable explicative fonctionnelle},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {49--52},
     publisher = {Elsevier},
     volume = {344},
     number = {1},
     year = {2007},
     doi = {10.1016/j.crma.2006.11.022},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.11.022/}
}
TY  - JOUR
AU  - Dabo-Niang, Sophie
AU  - Laksaci, Ali
TI  - Estimation non paramétrique du mode conditionnel pour variable explicative fonctionnelle
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 49
EP  - 52
VL  - 344
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.11.022/
DO  - 10.1016/j.crma.2006.11.022
LA  - fr
ID  - CRMATH_2007__344_1_49_0
ER  - 
%0 Journal Article
%A Dabo-Niang, Sophie
%A Laksaci, Ali
%T Estimation non paramétrique du mode conditionnel pour variable explicative fonctionnelle
%J Comptes Rendus. Mathématique
%D 2007
%P 49-52
%V 344
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.11.022/
%R 10.1016/j.crma.2006.11.022
%G fr
%F CRMATH_2007__344_1_49_0
Dabo-Niang, Sophie; Laksaci, Ali. Estimation non paramétrique du mode conditionnel pour variable explicative fonctionnelle. Comptes Rendus. Mathématique, Volume 344 (2007) no. 1, pp. 49-52. doi : 10.1016/j.crma.2006.11.022. http://www.numdam.org/articles/10.1016/j.crma.2006.11.022/

[1] Bogachev, V.I. Gaussian Measures, Math. Surveys and Monographs, vol. 62, Amer. Math. Soc., 1999

[2] Collomb, G.; Härdle, W.; Hassani, S. A note on prediction via conditional mode estimation, J. Stat. Plann. Inference, Volume 15 (1987), pp. 227-236

[3] Dabo-Niang, S.; Rhomari, N. Estimation non paramétrique de la régression avec variable explicative dans un espace métrique, C. R. Math. Acad. Sci. Paris, Ser. I, Volume 336 (2003) no. 1, pp. 75-80

[4] Ferraty, F.; Vieu, P. Dimension fractale et estimation de la régression dans des espaces vectoriels semi-normés, C. R. Acad. Sci. Paris, Sér. I Math., Volume 330 (2000) no. 2, pp. 139-142

[5] Ferraty, F.; Laksaci, A.; Vieu, P. Estimating some characteristics of the conditional distribution in nonparametric functional models, Stat. Inference Stoch. Process., Volume 9 (2006), pp. 47-76

[6] Ferraty, F.; Laksaci, A.; Vieu, P. Functional times series prediction via conditional mode, C. R. Math. Acad. Sci. Paris, Ser. I, Volume 340 (2005) no. 5, pp. 389-392

[7] Ferraty, F.; Vieu, P. Nonparametric Functional Data Analysis, Springer-Verlag, 2006

[8] Li, W.V.; Shao, Q.M. Gaussian processes: inequalities, small ball probabilities and applications (Rao, C.R.; Shanbhag, D., eds.), Stochastic Processes: Theory and Methods, Handbook of Statistics, vol. 19, North-Holland, Amsterdam, 2001

[9] Louani, D.; Ould-Saïd, E. Asymptotic normality of kernel estimators of the conditional mode under strong mixing hypothesis, J. Nonparametric Stat., Volume 11 (1999) no. 4, pp. 413-442

[10] Ould-Saïd, E. A note on ergodic processes prediction via estimation of the conditional mode function, Scand. J. Statist., Volume 24 (1997) no. 2, pp. 231-239

[11] Quintela del Rio, A.; Vieu, P. A nonparametric conditional mode estimate, Nonparametric Statistics, Volume 8 (1997), pp. 253-266

[12] Rosenblatt, M. Conditional probability density and regression estimators (Krishnaiah, P.R., ed.), Multivariate Analysis II, Academic Press, New York and London, 1969

[13] E. Youndjé, Estimation non paramétrique de la densité conditionnelle par la méthode du noyau, Thèse de Doctorat, Université de Rouen, 1993

Cited by Sources: